Journal of Mathematics of Kyoto University

Subsheaves of a hermitian torsion free coherent sheaf on an arithmetic variety

Atsushi Moriwaki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 48, Number 1 (2008), 7-26.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250280973

Digital Object Identifier
doi:10.1215/kjm/1250280973

Mathematical Reviews number (MathSciNet)
MR2437889

Zentralblatt MATH identifier
1221.14031

Citation

Moriwaki, Atsushi. Subsheaves of a hermitian torsion free coherent sheaf on an arithmetic variety. J. Math. Kyoto Univ. 48 (2008), no. 1, 7--26. doi:10.1215/kjm/1250280973. https://projecteuclid.org/euclid.kjm/1250280973


Export citation